# SDR UIEA2021063001443

- Difficulty date: June 30, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,169 hours, 23,803 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL TO START.  REMOVED AND REPLACED APU IAW AMM 49-11-01. OPS CHECK OK, NO LEAKS NOTED
